# SDR SWIA200819790

- Difficulty date: June 19, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 13,479 hours, 10,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Part number: 1267587
- Part serial: 1540
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 70 hours, 49 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REVERSER UNLOCKED CAUTION MESSAGE.  (FLIGHT NR 3881) REPLACED THE RT THRUST REVERSER PDU IAW 78-30-01. OPS CHECKS GOOD.
